Vol. 35, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Unbounded inverses of hyponormal operators

Calvin R. Putnam

Vol. 35 (1970), No. 3, 755–762
Abstract

It is shown that certain unbounded inverses of hyponormal operators have Cartesian representations in which the real part is absolutely continuous and the imaginary part is bounded. An example is given which shows that in general the imaginary part is not absolutely continuous.

Mathematical Subject Classification
Primary: 47.40
Milestones
Received: 11 May 1970
Published: 1 December 1970
Authors
Calvin R. Putnam